# SDR P2EA98298

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Condition: Delaminated
- Location: Nr 8
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - NR 8 SPOILER DELAMINATED, DEFECT SIZE TOTAL 320 SQ IN.  REPAIRED NR 8 SPOILER PER COOPESA EO C00-3-57-713-98 DATED NOV 30, 1998.  DOCUMENTED ON FAA FORM 8110-3.  (M)
